# SDR FDEA201201180270

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 43,540 hours, 29,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT FELL OUT OF POSITION IN TURBULENCE AFTER TAKEOFF.  CHECKED MOUNTING BASE AND LIGHT ASSY, NO DEFECTS NOTED.  REINSTALLED EMERGENCY EXIT LIGHT ASSY,OPS CHECKED GOOD.
